# SDR YENA201907040390

- Difficulty date: July 4, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N834JB
- Make and model: Airbus A320-232
- Aircraft serial: 5782
- Aircraft time: 25,311 hours, 7,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 803292
- Condition: Faulted
- Location: Cabin
- Part time: 8,578 hours, 2,929 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 405, BOS-LGB. EPSU SYS TEST SHOWS FAULT ON BATTERY EPSU 12WL EMERG R; R & R EMERG. LIGHT BATTERY ON EPSU 12WL AS PER AMM 33-51-38. OPS/BITE TEST GOOD. OK FOR SERVICE.
